# SDR IPXA10560344

- Difficulty date: June 3, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, DUE TO FLOORBEAM SPLICE, FLOOR PANEL ATTACHING HOLES WILL FALL OUT IN RADIUS, FLOOR PANEL REQUIRES REPLACEMENT, FROM BS 1100-1200 LBL 25-45.  FABRICATED REPLACEMENT PANEL IAW EO B757-5320-9692-G.
